# SDR UIEA2020041400751

- Difficulty date: April 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,566 hours, 21,896 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 215N4184
- Part serial: A000964A
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R ENG NOSE COWL THERMAL ANTI ICE PRESSURE SWITCH IS DISCONNECTED AND HEAVILY CORRODED INSIDE CONNECTOR P/N 215N41-84.( REMOVED AND REPLACED THERMAL ANTI ICE PRESSURE SWITCH IAW AMM 30-21-01/401 REV 129. OPS CHECK GOOD. )
